| Home | E-Submission | Sitemap | Editorial Office |  
top_img
Korean J Hepatol > Volume 16(1); 2010 > Article
The Korean Journal of Hepatology 2010;16(1): 75-78.
doi: https://doi.org/10.3350/kjhep.2010.16.1.75
A case report of alverine-citrate-induced acute hepatitis
Jee Young Han, M.D., Jin-Woo Lee, M.D., Joon Mee Kim, M.D.1, Kowoon Joo, M.D., Ung Chon, M.D., Jung Il Lee, M.D., Seok Jeong, M.D., Don Haeng Lee, M.D., Young Soo Kim, M.D., Kyung Sun Min, M.D.
Department of Internal Medicine and 1Department of Pathology, Inha University School of Medicine, Incheon, Korea
Abstract
Alverine citrate is one of the most commonly used antispasmodic drugs for patients with irritable bowel syndrome. Alverine-citrate-induced hepatotoxicity is extremely rare, with only a few cases having been reported worldwide. We present a case of a 75-year-old female patient who experienced complicated jaundice and abdominal discomfort after taking alverine citrate. Other causes of hepatitis were ruled out and the results of the liver function test returned to normal after ceasing the drug. This is the first case report in Korea of alverine-citrate-induced hepatotoxicity. (Korean J Hepatol 2010;16:75-78)
KeyWords: Alverine; Toxicity; Liver
Editorial Office
The Korean Association for the Study of the Liver
Room A1210, 53 Mapo-daero(MapoTrapalace, Dowha-dong), Mapo-gu, Seoul, 04158, Korea
TEL: +82-2-703-0051   FAX: +82-2-703-0071    E-mail: kasl@kams.or.kr
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Association for the Study of the Liver. All rights reserved.         
COUNTER
TODAY : 328
TOTAL : 230210